Show simple item record

dc.contributor.authorEdwards, John T.*
dc.contributor.authorFord, Neville J.*
dc.contributor.authorRoberts, Jason A.*
dc.date.accessioned2007-06-04T12:11:34Z
dc.date.available2007-06-04T12:11:34Z
dc.date.issued2002
dc.identifier.citationEdwards, J., Ford, N. & Roberts, J. (2002). Numerical approaches to bifurcations in solutions to integro-differential equations. In E. Lipitakis (Ed.), Proceedings of the fifth Hellenic-European Conference on Computer Mathematics and its applications: Vol. 1 (pp. 109-116). Athens: Lea Pressen
dc.identifier.isbn9608517672en
dc.identifier.urihttp://hdl.handle.net/10034/12254
dc.descriptionThis conference paper is not available through ChesterRep. The conference paper is available at http://www.chester.ac.uk/maths/pub/ccrep08.pdf.en
dc.description.abstractThis conference paper discusses the qualitative behaviour of numerical approximations of a carefully chosen class of integro-differential equations of the Volterra type. The results are illustrated with some numerical experiments.
dc.language.isoenen
dc.publisherLea Pressen
dc.subjectbifurcationsen
dc.subjectintegro-differential equationsen
dc.titleNumerical approaches to bifurcations in solutions to integro-differential equationsen
dc.typeMeetings & Proceedingsen
html.description.abstractThis conference paper discusses the qualitative behaviour of numerical approximations of a carefully chosen class of integro-differential equations of the Volterra type. The results are illustrated with some numerical experiments.


This item appears in the following Collection(s)

Show simple item record